MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION R SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number R SERIES
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "release button" message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evalution.The customer's report was observed and attributed to the membrane's shock button.The shock button was replaced to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
R SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key16638243
Report Number1220908-2023-01160
Device Sequence Number6727092
Product Code MKJ
UDI-Device Identifier00847946017019
UDI-Public00847946017019
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR SERIES
Device Catalogue NumberR SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown